Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can taking Ginet 84 cause heavy bleeding with cervix pain?

i am 24yrz old. i have been takeing ginet 84 for 4months now and i have been bleeding old blood for a month but now i am bleeding red blood and it is a bit more heavy then usual and i hav jus startd to get bad pain in my cervix area, like period pain but this shouldnt be happining as i have not missd a day in taking my pill. should i carry on takeing them and ride it through or jus stop compltly . . .
Fri, 2 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hello,

Ginet 84 can be used as a contraceptive pill but is not recommended. It is used for treatment for the androgen-dependent skin conditions. Like most of the CP, it can also cause hormonal changes and hence irregularities in menstruation. It can cause scanty periods, no periods or heavy bleeding.

It may cause the cervix to become harder to prevent the sperms from entering into it. Since you are having discomfort you can stop taking Ginet 84. You can take any other contraceptive pill or CP method for contraception. In the mean time take food rich in minerals and proteins. Take care of your hygiene, do not douche your vagina or use any harsh soaps or chemical lotions, etc.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can taking Ginet 84 cause heavy bleeding with cervix pain?

Hello, Ginet 84 can be used as a contraceptive pill but is not recommended. It is used for treatment for the androgen-dependent skin conditions. Like most of the CP, it can also cause hormonal changes and hence irregularities in menstruation. It can cause scanty periods, no periods or heavy bleeding. It may cause the cervix to become harder to prevent the sperms from entering into it. Since you are having discomfort you can stop taking Ginet 84. You can take any other contraceptive pill or CP method for contraception. In the mean time take food rich in minerals and proteins. Take care of your hygiene, do not douche your vagina or use any harsh soaps or chemical lotions, etc. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician